Severe itching! anyone ever had this?

Discussion in 'Steroid Forum' started by Stinkfinger1112, Jul 5, 2018.

  1. Using tren A300 mg weekly and Test C 500mg weekly been on for like month with ZERO sides, now all the sudden I want to tear my fucking skin off! anyone had this running tren A?
     
  2. Very interesting. Ive experienced this once before while using tren Enth. It was like i had poison ivy, brutal! Unfortunately I'm of no further help as i was unable to pinpoint the cause nor have i had any similar past or present experiences to draw upon.

    If you narrow it down, please share your findings i'd be very interested to know what some of causes are.
     
  3. Dohn joe

    Dohn joe Member

    Have you added anything? I dont just mean gear. New vitamin or anything being put into your body? New vial by chance? I immediately thought allergic reaction but i may be way off base.
     
  4. Evom1

    Evom1 Member

    aromasin on an empty stomach would do it to me years ago before I knew to take it with a fat meal
     

  5. I have not added anything...I looked it up on line and said it could be liver issues but I don't think it is I am not jaundice or anything, and my side where in the liver is doesn't hurt. Benadryl seems to take it form a 10 to about a 7 as far as itchiness goes.
     
  6. Just1more

    Just1more Member

    Being jaundice or feeling pain in your liver are NOT by any means a way to tell if your having liver issues , if you had gotten to that point means your are in a late stage of liver issues. Bloodwork and if need be , a biopsy is really the only way to know. I had HepC, which has been treated , but people live with it unknowingly for years without any symptoms, however , their liver is progressively become more damaged over time. Not at all saying this is your issue, I just dont want you missing a potential health problem because you didnt " feel" or see evidence of one.
     
  7. DeadFlex

    DeadFlex Member AnabolicLab.com Supporter

    Is the itching prolonged? How long does it last for? I have itching hours bouts every now and then on gear, usually when I'm doing strenuous activity and it's over after a couple minutes.
     
  8. SteroidsBro

    SteroidsBro Member

    I had it recently and I think it was a stress rash, I think it's caused from too much adrenaline release into my blood stream causing a moving red rash that itches like fuck all over half of my body at a time from the stress tren causes on my mind (mostly wanting to murder everybody)
     
  9. SteroidsBro

    SteroidsBro Member

    I guess in my case it was cortisol release not adrenaline according to internetz
     
  10. slydog

    slydog Junior Member

    I had horrible itching that I thought was gear related. Slowly one by one I stopped using all gear and supplements to try to figure out the culprit. Turned out to be my liver releasing bile into blood stream from a high dose chaga mushroom tincture. The itching subsided a day or two after.

    Slydog
     
    Just1more likes this.